Jump to content

Search the Community

Showing results for tags 'delayed withdrawal'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 5 results

  1. Hi,could you help me please? I was on mirtazapine for 8 years. 15mg for 6,went into poop out and upped to 30 for 2. Withdrew from the 30 over 5 month.30-22.5 for month,22.5-15 for a month,15-7.5 for a month then off. No withdrawal at all. Then 2.5 year later woke up with an extremely stiff neck then anxiety came. Jumped back on 15mg hoping that would work,but felt like I was getting palpitations and had a bit of burning patches. Felt like I was gradually worsening so came off without tapering as I was only on for 3 week. Feeling gradually worse as no-one believes me and am expected to go back to work till time and look after my children and everything else. Partner thinks it's an anxiety episode,I'm so confused. Please don't tell me any bad news as I don't think I could bear it. My system is hypersensitive now.Been completely off for 1 week.
  2. Hello, I started lexapro for mild social anxiety and was on it for 6 years (3 of those years I was on 60mg which I found out later was 3x the Max dose). I never had any issues on the medicine if I skipped a dose or went up or down in dosage. I abruptly stopped taking it about 2 years ago and had horrible withdrawal symptoms. I went right back on the medicine but was never able to have coffee after that and had palpitations. After that scare I wanted to get off the medicine so last year starting in January i weaned down from 10mg to 0mg in a 4 month period. I never had any issues while tapering off. Then in June (3 months after stopping) one day I randomly felt 2 sharp electric shocks in my head while reading and started to have an onslaught of symptoms after. Dizziness (feeling like a bobble head when walking), extreme fatigue, heart issues which caused me to go to ER a few times, sensitiviy to noise, visual disturbances etc. I went to many doctors and everything was normal. In September my symptoms got progressively worse to the point where I had to move back home to my parents. For the past 2.5 months I have basically been bed ridden am developing POTs type symptoms and have extreme fatigue and dizziness. I tried taking Xanax for 3 days in September, lexapro for 4 days at 1mg in nov and this past weekend I took Zoloft at 25mg for two days and I had a bad reaction to each, especially the Zoloft. I now have brain zaps and shocky like sensations whenever I move my head or eyes. I wanted to get advice to see if this sounds like it’s attributed to lexapro as every doctor has assured me it’s not and if so, if there’s any hope for healing. Thanks.
  3. Hi everyone, I'm wanting advice on how to taper if my withdrawal symptoms are delayed - ie they occur several months after the taper is completely finished. If I have no symptoms during taper, should I proceed to the 'Fast Taper' guidelines (4 weeks x2, then 3weeks x2, then 2 weeks x2, then weekly until done)? In the past I have thought I was relapsing, and resumed the medication. Now I understand it was probably WD from too fast a taper (4 months). Any thoughts? Tikki Tikki
  4. Hi all, Im male 23 from South India. English is not my first language so please forgive my grammatical mistakes. I had a bad breakup with my Ex girlfriend and went into depression,low libido and anxiety disorder. I was put on Escitalopram 5mg for one month(Mid September to mid October 2018) and I just Cold turkeyed it. My libido didn't improved but anxiety disorder was cured. First 2 months im completely fine but after that I literally faced hell. Below are the withdrawal symptoms that I have faced till date. 1. Insomnia :- I hardly slept 4 hours with this symptom. This is observed in mid January to mid May of 2019. After that it gradually improved. Now I'm able to sleep six and half hours of sleep. I feel like it improved around 70%. 2. Eye floaters :- This one just freaked me out. I started observing them since mid Feb 2019. They are really bothersome for me that time because, i can see them on my PC screen too. Gradually they disappearing. I can say they reduced to 50% of what they were earlier. I think eye folaters are related to sleep. So I hope it may be cured once im completely recovered from insomnia. 3. Diarrhea:- This one comes and goes randomly. I don't know when this will go completely. 4. Sweating :- It started in End of May 2019 and still there. 5. Loss of appetite :- No improvement at all. 6. Lack of confidence (no comments) 7. PSSD :- This one ruined my life. I have no feelings at all. No emotions nothing. Visual simulation is not making me erect anymore. I was suicidal after reading about PSSD. Now it's been 1 month since im using black maca powder. It helped to get back my morning erections and random erections. Now I'm getting erections just by fantasizing something by closing my eyes. But the URGE or DESIRE to have sex is ZERO. I'm planning to continue on Black maca for some more months. If it not works then im gonna try Inositol and SJW. Interesting thing is...... I don't know that Antidepressant do give withdrawal symptoms. My doctor didn't warned me regarding this. I passed through this hell without knowing about it. Last week i got to know about this website and then I understood what I have been through. As I was unaware of withdrawal symptoms and PSSD. I felt like I only had low libido. So I just did all the necessary stuff to bring up my testosterone. Like hitting gym(mainly squats), eating veggies (mainly leafy vegetables) fish eggs nuts, sunbath (for vitamin D). Yes, I definitely gone through waves and windows. But Im unaware of them. So I cant figure out when I had wave and windows. Hereafter I will note it. I have read so many success stories on this website and they truly helped to build my confidence. I need all of your support and advise for me to recover from this pssd. I will keep posting my status on regular basis. Thankyou all (namaste 🙏)
  5. Hi everyone I was on Paxil 20mg for 19 years- most of which time it worked well (except for some weight gain and bloating). While studying at grad school I started taking Adderall for four years until it developed until a problem and managed to come off it inn July 2017. Went through the PAWs from that which lasted for a long time (and is maybe still ongoing). However, since I came off the Adderall, the Paxil appeared to have stopped working (either than or the PAWs from the Adderall was overriding its effects). So 5 months ago I decided to do the Prozac bridge to see if Prozac would work for me. I did a straight switch to Prozac 20 mg without any tapering and felt some withdrawals and also felt weird most likely from starting on the Prozac as well. While taking Prozac I have been up and down, with good weeks and bad. However, in the last two weeks I have had what seem suspiciously like the 'waves' I hear about on this site. I have felt the worst I have ever felt in my life and it seems very much like SSRI withdrawal to me (I've experienced withdrawals from Paxil several times before when I either ran out or tried to quit). This time symptoms include a sense of impending doom, nausea, tinnitus, hypersensitivity to stress, depression. It seems unusual to be suddenly hit with withdrawal symptoms 5 months after giving up Paxil and while still taking Prozac right? So my question is- is this some delayed withdrawal to the Paxil I stopped taking 5 months ago or is it some adverse reaction to the Prozac (even though I have had periods of feeling fine on it). I am leaning towards to the possibility of coming off the Prozac and reinstating the Paxil. Even though I was feeling pretty depressed when I was on Paxil last I didn't feel like this now where I basically feel like I'm losing my mind. Any recommendations on what I should do?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy